Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




164 Publications

2009 | Journal Article | IST-REx-ID: 4231
Barton, N. H., & De Vladar, H. (2009). Statistical mechanics and the evolution of polygenic quantitative traits. Genetics, 181(3), 997–1011. https://doi.org/10.1534/genetics.108.099309
View | DOI
 
2009 | Journal Article | IST-REx-ID: 4136
Polechova, J., Barton, N. H., & Marion, G. (2009). Species’ range: Adaptation in space and time. American Naturalist, 174(5), E186–E204. https://doi.org/10.1086/605958
View | Files available | DOI
 
2009 | Journal Article | IST-REx-ID: 3780   OA
Davison, A., Barton, N. H., & Clarke, B. (2009). The effect of chirality phenotype and genotype on the fecundity and viability of Partula suturalis and Lymnaea stagnalis: Implications for the evolution of sinistral snails. Journal of Evolutionary Biology, 22(8), 1624–1635. https://doi.org/10.1111/j.1420-9101.2009.01770.x
View | Files available | DOI
 
2008 | Journal Article | IST-REx-ID: 517
Barton, N. H. (2008). Identity and coalescence in structured populations: A commentary on “Inbreeding coefficients and coalescence times” by Montgomery Slatkin. Genetical Research, 89(5–6), 475–477. https://doi.org/10.1017/S0016672308009683
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed